Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 83, NWS Miami, FL

June 15, 2012Broward County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 15, 2012, 3:14 PM EDT for Broward County, Florida. It was in force for 31 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2012, 3:14 PM EDT (19:14 UTC)
Expired
Jun 15, 2012, 3:45 PM EDT
In force
31 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Broward County, FL

The radar

The Miami radar (KAMX), 75 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 3:27 PM EDTHAIL 0.25Pompano Beach, FLPUBLIC REPORTED PEA SIZED HAIL NEAR I-95 AND ATLANTIC BLVD.
Jun 15, 3:30 PM EDTHAIL 0.88Pompano Beach, FLSPOTTER REPORTED DIME AND NICKEL SIZED HAIL NEAR ATLANTIC BLVD AND DIXIE HWY.
Jun 15, 3:40 PM EDTTSTM WND DMGOakland Park, FLTRAINED SPOTTER REPORTED A 6FT TALL TREE UPROOTED NEAR NW 31 ST.
Jun 15, 3:42 PM EDTHAIL 1Oakland Park, FLTRAINED SPOTTER REPORTED QUARTER SIZED HAIL NEAR I-95 AND OAKLAND PARK BLVD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2012-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1194 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2012-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1194 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
805 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

333 
WUUS52 KMFL 151914
SVRMFL
FLC011-151945-
/O.NEW.KMFL.SV.W.0083.120615T1914Z-120615T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
314 PM EDT FRI JUN 15 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BROWARD COUNTY IN SOUTH FLORIDA.

* UNTIL 345 PM EDT

* AT 308 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  HILLSBORO BEACH TO MARGATE...AND MOVING SOUTHEAST AT 15 MPH.

* THE LINE OF STORMS WILL AFFECT...
  LIGHTHOUSE POINT...
  NORTH LAUDERDALE...
  POMPANO BEACH...
  LAUDERDALE BY THE SEA...
  WILTON MANORS...
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

&&

LAT...LON 2626 8007 2617 8009 2615 8010 2618 8028
      2632 8018 2632 8007
TIME...MOT...LOC 1914Z 333DEG 12KT 2628 8008 2625 8025

$$

KOB
1 follow-up statement
643 
WWUS52 KMFL 151937
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
337 PM EDT FRI JUN 15 2012

FLC011-151945-
/O.CON.KMFL.SV.W.0083.000000T0000Z-120615T1945Z/
BROWARD FL-
337 PM EDT FRI JUN 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHEASTERN BROWARD COUNTY...

AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SEA RANCH
LAKES TO OAKLAND PARK...MOVING SOUTHEAST AT 15 MPH.

SEVERAL TRAINED SPOTTERS REPORTED PEA TO QUARTER SIZED HAIL NEAR 
FORT LAUDERDALE EXECUTIVE AIRPORT.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 2626 8007 2617 8009 2615 8010 2618 8028
      2632 8018 2632 8007
TIME...MOT...LOC 1936Z 334DEG 13KT 2620 8008 2619 8018

$$

KOB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:33 PM EDT, 41 minutes earlier.

Area forecast discussion, Jun 15, 2:33 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
233 PM EDT FRI JUN 15 2012

.SHORT TERM (TONIGHT-SUNDAY NIGHT)...
RECENTLY ANIMATED WATER VAPOR LOOP SHOWED A MID-LEVEL TROUGH
EXTENDING WSW FROM THE CAROLINAS TO THE CENTRAL GULF COAST SLOWLY
SHIFTING SOUTHWARD OVER NRN FLORIDA WITH PLENTY OF MID-LEVEL DRY
AIR SPREADING SOUTH ACROSS THE REGION IN ITS WAKE. THIS UPPER
TROUGH COMBINED WITH A SUFFICIENT AMOUNT OF LOW-LEVEL
MOISTURE/INSTABILITY ...A WEAK FRONTAL BOUNDARY OR TROUGH THAT WAS
ANALYZED EXTENDING WEST ACROSS S FLORIDA AND THE AFTERNOON SEA
BREEZES WILL SUPPORT ANOTHER ROUND OF AFTERNOON CONVECTION ONCE
AGAIN LATER TODAY. SIMILAR TO YESTERDAY...DECENT MID-LEVEL LAPSE
RATES WITH -9 C 500 MB TEMPS AND PRIMARILY LIGHT WESTERLY FLOW
THROUGH THE PROFILE WILL SUPPORT A FEW STRONG TO POSSIBLY SEVERE
STORMS WITH THE MAIN IMPACTS BEING LIGHTNING...PERIODS WITH HEAVY
RAINFALL...DAMAGING WIND GUSTS AND HAIL THROUGH THE MID-EVENING
PERIOD BEFORE TRENDING DOWN.

ON SATURDAY...THE MODELS INDICATE THE WEAK SURFACE BOUNDARY AND
UPPER TROUGH CONTINUING SOUTH OF THE PENINSULA WITH NORTHERLY FLOW
AND MUCH DRIER DEEP LAYER AIR SPREADING SOUTH INTO THE AREA THROUGH
THE COURSE OF THE DAY. HOWEVER...WE WILL KEEP ISOLATED/SCATTERED
SHOWERS AND STORMS IN THE FORECAST...ESPECIALLY ACROSS THE
SOUTHWESTERN PORTIONS OF THE PENINSULA ALONG THE GULF COAST WHERE
THE BESTS LOW-LEVEL CONVERGENCE WILL BE EXPECTED BETWEEN THE NELY
FLOW AND THE AFTERNOON GULF COAST SEA BREEZE.

SATURDAY NIGHT THROUGH SUNDAY NIGHT...MODEL PWAT VALUES CONTINUE TO
FALL AS THE DEEP LAYER DRY AIR SPREADS SOUTH ACROSS THE AREA.
ALTHOUGH THIS DRY AIR AND NORTHERLY FLOW WILL SUPPRESS AFTERNOON
CONVECTION...WILL KEEP A SLIGHT CHANCE OF SHOWERS IN THE
FORECAST...ESPECIALLY ACROSS THE ATLANTIC MARINE AREAS AND THE EAST
COAST LOCATIONS THROUGH THE OVERNIGHT/EARLY MORNING PERIODS WHERE
THE BEST CONVERGENCE WILL BE.

.LONG TERM...(MONDAY-THURSDAY)
MODELS INDICATE RISING UPPER HEIGHTS AS THE UPPER TROUGH BEGINS
TO LIFT ENE AWAY FROM THE LOCAL AREA THROUGH THE FIRST HALF OF THE
WEEK. DEEP EASTERLY FLOW WITH NEAR NORMAL TEMPERATURES WILL BE
EXPECTED EACH DAY THROUGH THIS TIME. THE BEST CHANCE FOR AFTERNOON
SHOWERS WILL REMAIN INLAND AND ALONG THE GULF COAST WITH THE
EASTERLY FLOW CONTINUING.

&&

.MARINE...
MODERATE NORTHEAST WINDS AND DRIER AIR WILL FILL IN ACROSS THE
MARINE AREAS OVER THE WEEKEND IN THE WAKE OF THE WEAK FRONTAL
BOUNDARY. THIS WILL TRANSLATE TO BUILDING SEAS...MAINLY OVER THE
ATLANTIC WATERS EAST OF PALM BEACH COUNTY ACROSS THE GULF STREAM
WHERE SEAS COULD REACH THE EXERCISE CAUTION LEVEL. WINDS WILL
STEADILY SHIFT TOWARD THE EAST THROUGH THE EARLY PORTION OF
THE UPCOMING WEEK AND REMAIN IN THE MODERATE RANGE THROUGH THE
MID-WEEK PERIOD.

&&

.FIRE WEATHER...
NO CONCERNS THROUGH THE PERIOD DESPITE THE DRIER AIR SPREADING
SOUTH INTO THE LOCAL AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  75  86  75  86 / 30 20 20 20
FORT LAUDERDALE  77  88  77  87 / 30 20 20 20
MIAMI            76  88  76  88 / 30 30 20 20
NAPLES           72  90  71  91 / 30 20 10 20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...85/AG
AVIATION/RADAR...30/KOB
Hazardous weather outlook, Jun 15, 9:06 AM EDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
906 AM EDT FRI JUN 15 2012

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-160415-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
906 AM EDT FRI JUN 15 2012

...A FEW STRONG STORMS POSSIBLE LATE THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS ALONG THE
EAST COAST BEACHES.

THUNDERSTORMS: CHANCES FOR THUNDERSTORMS WILL PREVAIL ACROSS THE
ENTIRE SOUTH FLORIDA AREA THIS AFTERNOON AND EVENING. THE BEST
CHANCES WILL BE ACROSS NORTHEAST MIAMI-DADE COUNTY STRETCHING
NORTH INTO BROWARD AND PALM BEACH COUNTIES AND INTO THE LAKE
OKEECHOBEE REGION. FREQUENT LIGHTNING STRIKES...HEAVY
DOWNPOURS...AND GUSTY WINDS WILL BE THE MAIN THREATS.

WIND: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
OF 45 TO 55 MPH.

HAIL: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO
THE SIZE OF PENNIES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE EACH DAY WITH LIGHTNING AND DOWNPOURS
BEING THE MAIN IMPACTS. SOME OF THESE COULD BECOME STRONG AND EVEN
SEVERE.

THE RISK OF RIP CURRENTS WILL INCREASE ALONG THE ATLANTIC BEACHES
THIS WEEKEND AS WINDS BECOME NORTHEAST AND INCREASE ALONG WITH AN
INCOMING SMALL NORTHEAST SWELL.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jun 15, 2:05 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
205 PM EDT FRI JUN 15 2012

FLZ067-068-168-151830-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
205 PM EDT FRI JUN 15 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN PALM BEACH COUNTY

* UNTIL 230 PM EDT

* AT 203 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
  EAST OF LION COUNTRY SAFARI TO GOLDEN LAKES...AND MOVING SOUTHEAST
  AT 15 MPH.

* THE LINE OF STORMS WILL AFFECT...
  ROYAL PALM BEACH...
  GOLDEN LAKES...
  HAVERHILL...
  GREENACRES CITY...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2636 8019 2676 8044 2687 8022 2657 8003
TIME...MOT...LOC 1805Z 336DEG 13KT 2671 8030 2671 8017

KOB
Local storm report, Jun 15, 2:43 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
243 PM EDT FRI JUN 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     HAIL             BOCA RATON              26.36N 80.10W
06/15/2012  E1.00 INCH       PALM BEACH         FL   TRAINED SPOTTER

            QUARTER SIZED HAIL REPORTED BY MULTIPLE TRAINED SPOTTERS
            AT BOCA RATON.

&&

RIVERA
Local storm report, Jun 15, 2:53 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
253 PM EDT FRI JUN 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     HAIL             BOCA RATON              26.36N 80.10W
06/15/2012  E1.50 INCH       PALM BEACH         FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED 1 1/2IN HAIL IN BOCA RATON.

&&

RIVERA
Local storm report, Jun 15, 2:55 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
255 PM EDT FRI JUN 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     HAIL             DELRAY BEACH            26.46N 80.09W
06/15/2012  E0.50 INCH       PALM BEACH         FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED MARBLE SIZED HAIL NEAR DELRAY
            BEACH.

&&

RIVERA
Special weather statement, Jun 15, 3:01 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
301 PM EDT FRI JUN 15 2012

FLZ068-072-168-172-151930-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL METRO BROWARD
COUNTY FL METRO PALM BEACH COUNTY FL
301 PM EDT FRI JUN 15 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN BROWARD COUNTY
  EXTREME SOUTHEASTERN PALM BEACH COUNTY

* UNTIL 330 PM EDT

* AT 300 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DEERFIELD
  BEACH TO COCONUT CREEK...AND MOVING SOUTHEAST AT 15 MPH.

* THE LINE OF STORMS WILL AFFECT...
  DEERFIELD BEACH...
  LIGHTHOUSE POINT...
  POMPANO BEACH...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2629 8007 2617 8009 2618 8019 2634 8018
      2633 8007 2631 8007
TIME...MOT...LOC 1901Z 329DEG 12KT 2633 8008 2630 8020

KOB

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:13 PM EDTSpecial Weather StatementMFLMiami-Dade62 min
Jun 14, 8:21 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach24 min
Jun 14, 8:28 PM EDTSpecial Marine WarningMFL62 min
Jun 14, 8:39 PM EDTSevere Thunderstorm WarningMFLMiami-Dade51 min
Jun 14, 8:40 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach21 min
Jun 14, 9:00 PM EDTSpecial Weather StatementMFLMiami-Dade30 min
Jun 14, 9:03 PM EDTSpecial Weather StatementMFLBroward42 min
Jun 14, 9:07 PM EDTAreal Flood AdvisoryMFLMiami-Dade113 min
Jun 14, 9:25 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade35 min
Jun 14, 9:37 PM EDTSpecial Weather StatementMFLMiami-Dade23 min
Jun 14, 9:41 PM EDTSpecial Marine WarningMFL64 min
Jun 14, 9:47 PM EDTSpecial Weather StatementMFLBroward43 min
Jun 14, 9:57 PM EDTSpecial Marine WarningMFL48 min
Jun 15, 1:45 PM EDTSpecial Marine WarningMFL27 min
Jun 15, 2:05 PM EDTSpecial Weather StatementMFLPalm Beach25 min
Jun 15, 2:41 PM EDTSevere Thunderstorm WarningMFLPalm Beach34 min
Jun 15, 2:44 PM EDTSpecial Marine WarningMFL61 min
Jun 15, 3:01 PM EDTSpecial Weather StatementMFLBroward29 min
Jun 15, 3:33 PM EDTSpecial Weather StatementMFLPalm Beach27 min
Jun 15, 3:37 PM EDTSevere Thunderstorm WarningMFLPalm Beach23 min
Jun 15, 3:42 PM EDTSevere Thunderstorm WarningMFLMiami-Dade33 min
Jun 15, 3:48 PM EDTSpecial Weather StatementMFLBroward27 min
Jun 15, 3:57 PM EDTSevere Thunderstorm WarningMFLPalm Beach33 min
Jun 15, 3:59 PM EDTSpecial Weather StatementMFLGlades46 min
Jun 15, 4:16 PM EDTSevere Thunderstorm WarningMFLMiami-Dade29 min
Jun 15, 4:18 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Jun 15, 4:45 PM EDTSpecial Weather StatementMFLMiami-Dade30 min
Jun 15, 4:54 PM EDTSpecial Weather StatementMFLGlades51 min
Jun 15, 5:08 PM EDTSpecial Weather StatementMFLMiami-Dade37 min
Jun 15, 5:18 PM EDTSevere Thunderstorm WarningMFLMiami-Dade, Monroe27 min
Jun 15, 5:19 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry26 min
Jun 15, 5:32 PM EDTSevere Thunderstorm WarningMFLHendry28 min
Jun 15, 5:42 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry26 min
Jun 15, 5:57 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry63 min
Jun 15, 6:21 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry54 min
Jun 15, 7:14 PM EDTSevere Thunderstorm WarningMFLCollier, Miami-Dade31 min
Jun 15, 7:17 PM EDTSpecial Weather StatementMFLCollier28 min
Jun 15, 7:24 PM EDTSevere Thunderstorm WarningMFLCollier36 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.